Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, номер 1, страницы 90–107 (Mi basm304)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Moment analysis of the telegraph random process

Alexander D. Kolesnik

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Kishinev, Moldova

Аннотация: We consider the Goldstein–Kac telegraph process $X(t)$, $t>0$, on the real line $\mathbb R^1$ performed by the random motion at finite speed $c$ and controlled by a homogeneous Poisson process of rate $\lambda>0$. Using a formula for the moment function $\mu_{2k}(t)$ of $X(t)$ we study its asymptotic behaviour, as $c,\lambda$ and $t$ vary in different ways. Explicit asymptotic formulas for $\mu_{2k}(t)$, as $k\to\infty$, are derived and numerical comparison of their effectiveness is given. We also prove that the moments $\mu_{2k}(t)$ for arbitrary fixed $t>0$ satisfy the Carleman condition and, therefore, the distribution of the telegraph process is completely determined by its moments. Thus, the moment problem is completely solved for the telegraph process $X(t)$. We obtain an explicit formula for the Laplace transform of $\mu_{2k}(t)$ and give a derivation of the the moment generating function based on direct calculations. A formula for the semi-invariants of $X(t)$ is also presented.

Ключевые слова и фразы: random evolution, random flight, persistent random walk, telegraph process, moments, Carleman condition, moment problem, asymptotic behaviour, semi-invariants.

Полный текст: PDF файл (178 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60K35, 60J60, 60J65, 82C41, 82C70
Поступила в редакцию: 14.11.2011
Язык публикации: английский

Образец цитирования: Alexander D. Kolesnik, “Moment analysis of the telegraph random process”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 90–107

Цитирование в формате AMSBIB
\RBibitem{Kol12}
\by Alexander D.~Kolesnik
\paper Moment analysis of the telegraph random process
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 1
\pages 90--107
\mathnet{http://mi.mathnet.ru/basm304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2987330}
\zmath{https://zbmath.org/?q=an:06100376}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm304
  • http://mi.mathnet.ru/rus/basm/y2012/i1/p90

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ratanov N., “Ornstein-Uhlenbeck Processes of Bounded Variation”, Methodol. Comput. Appl. Probab.  crossref  mathscinet  isi  scopus
    2. Kolesnik A.D., “Probability Distribution Function For the Euclidean Distance Between Two Telegraph Processes”, Adv. Appl. Probab., 46:4 (2014), 1172–1193  crossref  mathscinet  zmath  isi
    3. Lopez O., Ratanov N., “on the Asymmetric Telegraph Processes”, J. Appl. Probab., 51:2 (2014), 569–589  crossref  mathscinet  zmath  isi
    4. Kolesnik A.D., “the Explicit Probability Distribution of the Sum of Two Telegraph Processes”, Stoch. Dyn., 15:2 (2015), 1550013  crossref  mathscinet  zmath  isi  scopus
    5. Kolesnik A.D., “Linear Combinations of the Telegraph Random Processes Driven By Partial Differential Equations”, Stoch. Dyn., 18:4 (2018), 1850020  crossref  mathscinet  zmath  isi  scopus
    6. Le Q.-N., Robins S., Vignat Ch.O., Wakhare T., “A Continuous Analogue of Lattice Path Enumeration”, Electron. J. Comb., 26:3 (2019), P3.57  mathscinet  zmath  isi
    7. Consuelo Casaban M., Company R., Jodar L., “Numerical Integral Transform Methods For Random Hyperbolic Models With a Finite Degree of Randomness”, Mathematics, 7:9 (2019), 853  crossref  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:365
    Полный текст:95
    Литература:31
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021